Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Pareto and Traffic

IRWIN GREENBERG
Transportation Science
Vol. 4, No. 2 (May 1970), pp. 217-220
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/25767561
Page Count: 4

You can always find the topics here!

Topics: Velocity, Statistical variance, Vehicles, Motor vehicle traffic, Random variables
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • More info
  • Add to My Lists
  • Cite this Item
Pareto and Traffic
Preview not available

Abstract

An examination of vehicular relative velocity data leads to the conjecture that the stable Paretian law might be used to describe the distribution. An implication of this concerning the headway distribution is derived and an alternative interpretation of the data is mentioned.

Page Thumbnails

  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218
  • Thumbnail: Page 
219
    219
  • Thumbnail: Page 
220
    220